# SDR JR2R20160917216

- Difficulty date: September 17, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99359425
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IB FLAP LOWER SKIN HAS A DENT. REPAIRED THE FLAP SKIN IAW SRM 57-03 FIG 8.
